# SDR ASOA2012121002625

- Difficulty date: November 14, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,498 hours, 30,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R3114818
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE CLIP AT FS 349.00 CORRODED.  FABRICATED AND INSTALLED NEW CLIP, IAW SNIEO 601R31148 S01.
